THE CASALBUONI-BRINK-SCHWARZ SUPERPARTICLE WITH COVARIANT, REDUCIBLE CONSTRAINTS


DAYI O.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.7, no.11, pp.2531-2546, 1992 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 11
  • Publication Date: 1992
  • Doi Number: 10.1142/s0217751x92001137
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.2531-2546

Abstract

The fermionic constraints of the massless Casalbuoni-Brink-Schwarz superparticle in d = 10 are separated covariantly as first- and second-class constraints which are infinitely reducible. Although the reducibility conditions of the second-class constraints include the first-class ones a consistent quantization is possible. The ghost structure of the system for quantizing it in terms of the BFV-BRST methods is given and unitarity is shown.